# SDR DALA201805239999

- Difficulty date: May 23, 2018
- Submitted: May 4, 2022
- Operation: Air carrier
- Make and model: Boeing 767-300
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 310T10333
- Part serial: 580158
- Condition: Mismanufactured
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF BOEING CMM 310T1020-3 (71-21-11) REPAIR 3-1, BUSHING REPLACEMENT, DTO WAS UNABLE TO ACHIEVE THE DIMENSIONAL REQUIREMENTS OF THE BUSHINGS. BOEING WAS CONTACTED FOR PART DISPOSITION AND RESPONDED WITH MESSAGE NUMBER DAL-DAL-18-0654-06B IN SR 3-4163216586, WHICH REQUESTED MORE INFORMATION AND ALLOWED FOR MACHINING FACES BACK TO DESIGN DIMENSIONS IF NECESSARY. THIS WAS ACCOMPLISHED IN PRI 567828-14. THE FINAL RESULTS WERE REPORTED BACK TO BOEING AND THEY ACCEPTED THE DIMENSIONS AND PROVIDED FAA FORM 8100-9. THIS ERA ACCEPTS THE WORK DONE IN PRI 567828-14 AND THE RESULTING DIMENSIONS TO ALLOW THE PART TO RETURN TO ROUTINE MAINTENANCE.
